# SDR SCNA20150807120

- Difficulty date: August 7, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 46,634 hours, 25,246 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST 5 FLOOR TRACK EMERGENCY LIGHTS ARE NOT WORKING DURING TEST.  FOUND 1 LOOSE WIRE AT RECEPTACLE.  RESECURED WIRE.
